# SDR SWAA2025031493986

- Difficulty date: February 6, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,405 hours, 36,819 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP ON IB SIDE AT LT WING 2025-112824 <[01].  TOOL USED ON STEP 4: BONDTESTING UNIT; P/N: BONDMASTER 600M; S/N:220052310; CAL DUE DATE: 04-DEC-25; [02] TOOL USED HOT BONDER PN: HCS9200B; SN: 18185847; DUE DATE: 01/OCT/25.; [03] TOOL USED: P/N BONDMASTER 600M S/N 220052310 DUE DATE : 04-DEC-25.; [04] PERFORMED INTERIM REPAIR ON O/B AFT FLAP AT LT WING AND THE REPAIR REQUIRES TAP TEST INSPECTION EVERY 6;875 FC OR 30 MONTHS WHICHEVER COMES FIRST IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFF BELOW.; [05] TASK COMPLETED. RII COMPLETED.
